Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 106, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 17, 2013, 11:18 AM CST for 4 counties in Illinois. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 11:18 AM CST (17:18 UTC)
- Expired
- Nov 17, 2013, 12:00 PM CST
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cass County, IL, Logan County, IL, Mason County, IL, Menard County, IL
The radar
The Lincoln radar (KILX), 40 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 11:22 AM CST | TSTM WND DMG | Petersburg, IL | TREE LIMBS DOWN |
| Nov 17, 11:25 AM CST | HAIL 1.75 | 1 N Petersburg, IL | |
| Nov 17, 11:26 AM CST | HAIL 1 | Petersburg, IL | |
| Nov 17, 11:30 AM CST | TSTM WND DMG | Greenview, IL | LARGE TREES DOWN ON RT. 29 AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 8:40 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
608
WUUS53 KILX 171718
SVRILX
ILC017-107-125-129-171800-
/O.NEW.KILX.SV.W.0106.131117T1718Z-131117T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1118 AM CST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
WEST CENTRAL LOGAN COUNTY IN CENTRAL ILLINOIS...
EAST CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
MENARD COUNTY IN CENTRAL ILLINOIS...
* UNTIL NOON CST
* AT 1117 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR TALLULA...
AND MOVING NORTHEAST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GREENVIEW AROUND 1130 AM CST.
MASON CITY AND MIDDLETOWN AROUND 1135 AM CST.
OTHER LOCATIONS IN THE WARNING INCLUDE SWEETWATER AND NEW HOLLAND.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 114 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4003 9009 4032 8963 4032 8962 4004 8935
3997 8966 3998 8970 3996 8970 3990 8997
3990 9000
TIME...MOT...LOC 1718Z 235DEG 52KT 4000 8992
HAIL...1.00IN
WIND...70MPH
$$
BARNES1 follow-up statement
017
WWUS53 KILX 171747
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1147 AM CST SUN NOV 17 2013
ILC017-107-125-129-171757-
/O.CAN.KILX.SV.W.0106.000000T0000Z-131117T1800Z/
LOGAN IL-MASON IL-MENARD IL-CASS IL-
1147 AM CST SUN NOV 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS...MENARD...
EAST CENTRAL MASON AND SOUTHWESTERN LOGAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 4 PM CST.
LAT...LON 4003 9009 4032 8963 4032 8962 4004 8935
3997 8966 3998 8970 3996 8970 3990 8997
3990 9000
TIME...MOT...LOC 1747Z 235DEG 52KT 4024 8947
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 10:24 AM CST, 54 minutes earlier.
Area forecast discussion, Nov 17, 10:24 AM CST, 54 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1024 AM CST Sun Nov 17 2013 .DISCUSSION... ISSUED 1019 AM CST Sun Nov 17 2013 Have tweeked grids, but see little need to alter bulk of current package. Winds have reached a gust to 52 MPH during past hour at IJX and BMI to 43 MPH. Strong winds will become more widespread as morning continues. 16z KILX sounding should be available. Barker && .AVIATION... ISSUED 600 AM CST Sun Nov 17 2013 Strong south winds just around 1500 ft will continue to produce LLWS conditions for at least a couple hours of this TAF period. Turbulent mixing will quickly increase by mid morning, dragging the strong winds to the surface and reducing the LLWS conditions. Strong to severe storms will develop toward PIA between 16z-18z, SPI and BMI between 17z-19z, DEC between 18z-20z, and CMI between 19z-21z. Damaging winds of 55kt to 65kt and strong tornadoes of EF2 or greater damage will be possible at all terminal sites. Sustained south winds ahead of the front will climb to 30-35kt with gusts to 50kt possible. Behind the front, west-southwest winds will continue at 20G35kt. Winds will diminish this evening as the cold front moves away to the east. MVFR and local IFR cloud heights this morning will break up as the cold front approaches and storms develop. During storms, IFR and LIFR conditions may develop for short periods of time. Shimon && .PREV DISCUSSION... ISSUED 230 AM CST Sun Nov 17 2013 SHORT TERM...Today and tonight: Ingredients still coming together for potential significant severe weather and wind event today. Latest surface map showing a pair of lows, one in northern Minnesota and the other in north central Kansas. Temperatures have gone nowhere overnight and were about 10 degrees above the normal highs for the date. Southerly winds have settled down a tad but still gusted to 20-25 mph in some areas as of 2 am. Abundant moisture in place with 60 degree dew points as far north as Pontiac. Strong low level jet of around 50 knots at 925 mb has been feeding some persistent convection along the Ohio River, with scattered convection further north. Powerful upper level jet of 110+ knots has been streaming southeast from the Pacific Northwest, with a secondary jet in the southern stream of 90-100 knots coming into the Ohio Valley. Latest model runs slowing the system down a tad, but still sweeping the front through the CWA between noon and 4 pm. Main convective activity expected to initiate late morning between I-55 and the Mississippi River, then rapidly sweep eastward through mid afternoon, ending across the southeast tip of the CWA toward sunset. Bulk shear of 65-75 knots from 0-6km and SBCAPE values around 1000 J/kg will help feed the severe storms, with a significant tornado threat. Latest Day1 outlook from SPC includes areas along and east of I-57 in a high risk for severe weather today, with a moderate risk most other areas in the CWA, and tornado probabilities of 15-30%. Significant threat of damaging winds with the storms as well. Outside of the storms, the winds will be a problem as well. Wind gusts of 35-45 mph will be likely from late morning through the afternoon. Behind the front, strong isallobaric rises are progged, with 3-hour pressure changes of 8 to 10 mb pushing through central and northern Illinois late this afternoon. RAP model guidance suggesting an hour or two of gusts 50-60 mph preceding the core of the highest pressure changes. Have elected to upgrade about the northern half of the wind advisory to a high wind warning as a result, generally along and north of a Havana to Danville line. Have left the expiration time as 6 pm. Will still see some gusts of 30-35 mph early in the evening across the northeast, but this will diminish as the pressure couplet moves into the Chicago area. LONG TERM...Monday through Saturday: Aside from some breezy weather on Monday in the wake of the storm system, a quiet period is on tap through Tuesday. Next shortwave should swing through mid week, with some showers mainly Wednesday night and Thursday. Upper pattern later in the week continues to shift toward a split flow, with Illinois caught in the middle. More agreement now noted between the GFS and ECMWF with a large cutoff low southwest of California late in the week, as faster shortwaves swing through the northern stream across the Great Lakes. The ECMWF is a bit on the wetter side with this pattern, with the earlier wave getting hung up and loitering over the Ohio Valley until Friday night, whereas the GFS focuses more on the phasing of the two streams on Friday. Have gone with 50 percent PoP's for Friday, then decreased them Friday night before keeping Saturday mainly dry. This particular pattern indicates a pretty good shot of cold air coming into the Great Lakes during the weekend. How far it gets south into our area remains to be seen. Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY until 6 PM CST this evening FOR ILZ040-047>057- 061>063-066>068-071>073. HIGH WIND WARNING until 6 PM CST this evening FOR ILZ027>031- 036>038-041>046. &&
Hazardous weather outlook, Nov 17, 5:41 AM CST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 541 AM CST SUN NOV 17 2013 ILZ027>031-036-037-041-042-181200- FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 541 AM CST SUN NOV 17 2013 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST STORMS WILL DEVELOP IN THE ILLINOIS RIVER VALLEY AROUND 10 AM...THEN PUSH EAST OF I-55 AFTER 1 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORNADOES WILL BE THE PRIMARY THREATS. IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED AROUND 40 MPH WITH GUSTS AS HIGH AS 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY. ILZ040-047>051-181200- CASS-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT- 541 AM CST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST STORMS WILL DEVELOP IN THE ILLINOIS RIVER VALLEY AROUND 10 AM...THEN PUSH EAST OF I-55 AFTER 1 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORNADOES WILL BE THE PRIMARY THREATS. IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST TO BETWEEN 40 AND 45 MPH AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY. ILZ052>057-061>063-066>068-071>073-181200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-RICHLAND-SHELBY- 541 AM CST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST A LINE OF STORMS WILL PUSH EAST OF I-55 AFTER 1 PM...THEN WILL REACH THE ILLINOIS INDIANA BORDER BETWEEN 5 AND 6 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS. A FEW ISOLATED CELLS MAY DEVELOP AHEAD OF THE MAIN LINE...PROVIDING AN ENHANCED RISK FOR TORNADOES. IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST TO BETWEEN 40 AND 45 MPH AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 6 PM TODAY. ILZ038-043>046-181200- CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION- 541 AM CST SUN NOV 17 2013 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST A LINE OF STORMS WILL PUSH EAST OF I-55 AFTER 1 PM...THEN WILL REACH THE ILLINOIS INDIANA BORDER BETWEEN 5 AND 6 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS. A FEW ISOLATED CELLS MAY DEVELOP AHEAD OF THE MAIN LINE...PROVIDING AN ENHANCED RISK FOR TORNADOES. IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED AROUND 40 MPH... WITH GUSTS AS HIGH AS 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 5 PM TODAY. SHIMON
In the hours before
Local storm report, Nov 17, 10:21 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND GST JACKSONVILLE 39.73N 90.23W
11/17/2013 M52 MPH MORGAN IL AWOS
&&Local storm report, Nov 17, 11:00 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 AM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HAIL 2 S PRINCEVILLE 40.90N 89.76W
11/17/2013 M0.88 INCH PEORIA IL EMERGENCY MNGR
1055 AM TORNADO 3 N PEKIN 40.61N 89.63W
11/17/2013 TAZEWELL IL TRAINED SPOTTER
BRIEF TOUCHDOWN NEAR INTERSECTION OF ROUTE 29 AND 98.
FROM TRAINED SPOTTER VIA EMERGENCY MANAGER.
&&Local storm report, Nov 17, 11:03 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1103 AM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM TSTM WND GST 3 SW PEORIA 40.71N 89.65W
11/17/2013 M58 MPH PEORIA IL ASOS
&&Local storm report, Nov 17, 11:05 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 AM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM TORNADO 3 NW MORTON 40.64N 89.51W
11/17/2013 TAZEWELL IL EMERGENCY MNGR
AT INTERSECTION OF I-74 AND I-474
&&Local storm report, Nov 17, 11:12 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM TORNADO 3 WNW MORTON 40.63N 89.52W
11/17/2013 TAZEWELL IL BROADCAST MEDIA
ROOF DAMAGE TO WEEK-TV
&&Local storm report, Nov 17, 11:13 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1113 AM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM TORNADO 4 S METAMORA 40.73N 89.36W
11/17/2013 TAZEWELL IL EMERGENCY MNGR
LARGE TORNADO
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 11:50 PM CST | Special Weather Statement | ILX | Crawford | 25 min |
| Nov 16, 11:53 PM CST | Severe Thunderstorm Warning | ILX | Crawford | 37 min |
| Nov 17, 2:50 AM CST | High Wind Warning | ILX | Champaign, DeWitt, Fulton, Knox, Logan, McLean and 8 more | 15 hr |
| Nov 17, 10:01 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 44 min |
| Nov 17, 10:37 AM CST | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 53 min |
| Nov 17, 10:42 AM CST | Tornado Warning | ILX | Logan, Mason, Menard, Sangamon | 33 min |
| Nov 17, 10:50 AM CST | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 25 min |
| Nov 17, 10:57 AM CST | Tornado Warning | ILX | Marshall, Tazewell, Woodford | 33 min |
| Nov 17, 11:12 AM CST | Tornado Warning | ILX | Marshall, Tazewell, Woodford | 33 min |
| Nov 17, 11:12 AM CST | Tornado Warning | ILX | Christian, Sangamon | 33 min |
| Nov 17, 11:29 AM CST | Tornado Warning | ILX | Christian, Macon | 31 min |
| Nov 17, 11:31 AM CST | Tornado Warning | ILX | Logan, McLean, Tazewell | 29 min |
| Nov 17, 11:43 AM CST | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 47 min |
| Nov 17, 11:49 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Mason, Peoria, Stark and 2 more | 41 min |
| Nov 17, 11:54 AM CST | Tornado Warning | ILX | McLean | 36 min |
| Nov 17, 11:55 AM CST | Tornado Warning | ILX | Christian, Shelby | 50 min |
| Nov 17, 12:09 PM CST | Severe Thunderstorm Warning | ILX | McLean | 51 min |
| Nov 17, 12:18 PM CST | Severe Thunderstorm Warning | ILX | Coles, Douglas, Macon, Moultrie, Piatt, Shelby | 42 min |
| Nov 17, 12:19 PM CST | Tornado Warning | ILX | Champaign, Piatt | 41 min |
| Nov 17, 12:26 PM CST | Tornado Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 49 min |
| Nov 17, 12:36 PM CST | Tornado Warning | ILX | Champaign, Douglas, Piatt | 39 min |
| Nov 17, 12:39 PM CST | Tornado Warning | ILX | Clay, Effingham | 51 min |
| Nov 17, 12:44 PM CST | Tornado Warning | ILX | Champaign | 31 min |
| Nov 17, 12:50 PM CST | Tornado Warning | ILX | Vermilion | 40 min |
| Nov 17, 12:56 PM CST | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar, Moultrie, Vermilion | 49 min |
| Nov 17, 12:58 PM CST | Tornado Warning | ILX | Vermilion | 32 min |
| Nov 17, 1:15 PM CST | Tornado Warning | ILX | Crawford, Jasper, Richland | 45 min |
| Nov 17, 1:25 PM CST | Tornado Warning | ILX | Edgar | 20 min |
| Nov 17, 1:38 PM CST | Tornado Warning | ILX | Lawrence | 37 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.